MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA¿ SAFETY IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 386802
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 2174730.D.4.Medical device expiration date: 30-jun-2025.H.4.Device manufacture date: 23-jun-2022.D4.Medical device lot #: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd cathena¿ safety iv catheter separated after a period of time.The following information was provided by the initial reporter, translated from spanish to english: catheter separation: "devices connected to the catheter are disconnected after a period of time.".
 
Additional Manufacturer Narrative
Correction: imdrf annex b grid: b03, b05, b14.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 10-aug-2023.H.6.Investigation summary: our quality engineer inspected the 1 unused sample submitted for evaluation.The reported issues of phlebitis, catheter defective / damaged, leakage at insertion site, separation catheter from adapter were not confirmed upon inspection and testing of the samples.Analysis of the sample showed that there was no foreign matter present and no damages.The sample also underwent leakage testing, and no leakage was observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD CATHENA¿ SAFETY IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17466797
Report Number8041187-2023-00392
Device Sequence Number7134761
Product Code FOZ
UDI-Device Identifier00382903868025
UDI-Public(01)00382903868025
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number386802
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/25/2023
10/09/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/04/2023
10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown